How come when I was little (I took concerta that time) I wink very hard, I push all the way down of my finger for the 2 middle ones and same for the 2 toes in the middle until it's green eventually a year. What happened?

4

4 Answers

Yin And Yang Profile
Yin And Yang answered

Zack, I am going to be honest here and I say this with all due respect to you and out of compassion. I looked at your question and re-read it a couple times. I really think you have a mental health issue going on. But the hard wink and pressing down on your middle fingers and toes could be a side effect from the concerta. You HAVE to tell your doctor about these things because they could either be helped or medication could be changed. I know that even the slightest change in the chemistry of a medication as simple as one name brand from another can alter the sensitive chemicals in the brain. PLEASE talk to your doctor!

Dumb Goat Profile
Dumb Goat answered

Dude that sounds like some kind of infection. If the discoloration is still present you should really see a doctor (and you should've then.) Can't really say if the infection was due to the position you were putting them in. 

Although, what you could be describing is Green Nail Syndrome (again, since you supposedly no longer are affected by this and that this is over the internet, we can't diagnose you.) People are more likely to get it if the nail somehow tends to be lifted from the nailbed, allowing bacteria to enter the area, leading to infection. I suppose certain positions might cause the nail to be more lifted from the nailbed...

Tom  Jackson Profile
Tom Jackson answered

ADHD doesn't go away. 

If you are still being prescribed medication, this is a serious question for the doctor who is treating you.

Answer Question

Anonymous